# SDR S9BA20150007

- Difficulty date: June 12, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- Aircraft time: 26,889 hours, 29,422 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Strip
- Part number: 4010889
- Condition: Broken
- Location: Jump Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE, FOUND THAT F/A JUMPSEAT DOES NOT LOCK IN POSITION.  AFTER INSPECTION AND TROUBLESHOOTING FOUND STRIP-CHAFING AND PACKER BROKEN NOT ALLOWING TO SLIDE THE SEAT TO THE SIDE AND ALSO WAS UNABLE TO KEEP SEAT ON POSITION, TOP PORTION OF THE SEAT GOES FORWARD.
